Alert archive / Utah / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS Salt Lake City, UT

July 31, 2010Carbon County, Duchesne County, Emery County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Jul 31, 2010, 4:59 PM MDT for Carbon County, Duchesne County, Emery County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2010, 4:59 PM MDT (22:59 UTC)
Expired
Jul 31, 2010, 7:45 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

Counties Carbon County, UT, Duchesne County, UT, Emery County, UT

The radar

The Grand Junction radar (KGJX), 167 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2010-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2010-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
2036 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WGUS55 KSLC 312259
FFWSLC
UTC007-013-015-010145-
/O.NEW.KSLC.FF.W.0018.100731T2259Z-100801T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
459 PM MDT SAT JUL 31 2010

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CARBON COUNTY IN UTAH...
  SOUTH CENTRAL DUCHESNE COUNTY IN UTAH...
  NORTHEASTERN EMERY COUNTY IN UTAH...

* UNTIL 745 PM MDT

* AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

* THE STORMS PRODUCING FLASH FLOODING WILL REMAIN OVER REMOTE AREAS  
  OF THE INDICATED COUNTIES. STREAMS MOST LIKELY TO EXPERIENCE FLASH 
  FLOODING INCLUDE...BUT ARE NOT LIMITED TO...NINE MILE CREEK...DRY  
  CREEK...ROCK CREEK. ALL DRY WASHES IN THE AREA ARE PRONE TO FLASH  
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...AND DRY WASHES IN THE WARNED AREA.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3970 10995 3968 10998 3965 10997 3953 11002
      3947 10999 3947 11000 3945 10999 3932 11002
      3947 11028 3983 11036 3980 10993

$$
1 follow-up statement
256 
WGUS75 KSLC 010050
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
650 PM MDT SAT JUL 31 2010

UTC007-013-015-010145-
/O.CON.KSLC.FF.W.0018.000000T0000Z-100801T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMERY UT-CARBON UT-DUCHESNE UT-
650 PM MDT SAT JUL 31 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR SOUTH
CENTRAL DUCHESNE...EASTERN CARBON AND NORTHEASTERN EMERY COUNTIES...

AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE FLASH FLOODING OVER THE WARNED AREA.

THE HEAVY RAIN PRODUCING THUNDERSTORMS HAVE MOVED OUT OF THE WARNING 
AREA EARLY THIS EVENING. VERY HEAVY RUNOFF ALONG SMALL STREAMS AND 
DRY WASHES WILL LIKELY EXIST ACROSS THE WARNED AREA THROUGH 745 PM


LAT...LON 3970 10995 3968 10998 3965 10997 3953 11002
      3947 10999 3947 11000 3945 10999 3932 11002
      3947 11028 3983 11036 3980 10993

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:49 PM MDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 31, 2:49 PM MDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
249 PM MDT SAT JUL 31 2010

.SYNOPSIS...AN UPPER LEVEL RIDGE WILL REMAIN SITUATED OVER THE ROCKY
MOUNTAIN REGION THROUGH THE WEEKEND. THIS WILL KEEP A VERY MOIST
AIRMASS ON PLACE OVER SOUTHERN UTAH. SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN ACROSS CENTRAL
AND SOUTHERN UTAH...WHILE STORMS WILL BE MORE ISOLATED ACROSS
NORTHERN UTAH.

&&

.DISCUSSION...SOUTHERLY FLOW IS CONTINUING TO KEEP DEEP MONSOONAL
MOISTURE IN PLACE THIS AFTERNOON. FORECAST MODELS ARE ESTIMATING
PWS IN THE 1.3 TO 1.5 INCH RANGE OVER CENTRAL AND SOUTHERN UTAH. A
MORE WESTERLY FLOW ALLOWED SOME DRYING TO OCCUR OVER NORTHERN UTAH
THIS MORNING...BUT PWS ARE STILL RUNNING IN THE 1.0 TO 1.2 INCH
RANGE. CONVECTION SEEMS TO HAVE GOTTEN AN EARLIER START TODAY THAN
YESTERDAY...AS SCATTERED CONVECTION IS BEING OBSERVED OVER THE
HIGHER TERRAIN AND WEST DESERTS. WITH SUCH HIGH MOISTURE IN
PLACE...HEAVY RAIN APPEARS TO BE THE MAIN THREAT. HOWEVER...WITH
20-30 KTS OF EFFECTIVE SHEAR...ISOLATED LARGE HAIL IS
POSSIBLE...PRIMARILY OVER NORTHERN UTAH.

FIRST PIECE OF A TROUGH IS PROGGED TO MOVE ONSHORE ALONG THE
PACIFIC NORTHWEST COAST TOMORROW. THIS SHOULD ADD MORE OF A
WESTERLY COMPONENT TO THE FLOW DURING THE DAY...ALLOWING SOME
DRIER AIR TO MOVE INTO WESTERN UTAH. GFS INDICATES PWS WILL DROP
0.2-0.3 INCH ON THAT SIDE OF THE CWA BY TOMORROW
AFTERNOON...CAUSING DECREASED COVERAGE OF AFTERNOON CONVECTION.
DEEP MOISTURE WILL REMAIN OVER SOUTH CENTRAL AND SOUTHEASTERN
UTAH...HOWEVER...RESULTING IN ANOTHER DAY OF SCATTERED CONVECTION
WITH THE POSSIBILITY OF HEAVY RAIN.

MODELS INDICATE THE DRYING TREND WILL CONTINUE THROUGH
MONDAY...BUT THE FLOW IS EXPECTED TO BECOME MORE SOUTHERLY AGAIN
ON TUESDAY AS THE SECOND PIECE OF THE PACIFIC TROUGH APPROACHES
THE STATE. 12Z GFS KEEPS THE SYSTEM NORTH OF THE AREA...WHILE THE
EC BRINGS IT CLOSER BUT WEAKENS IT RAPIDLY. EITHER WAY...THIS
WOULD ALLOW SOME MOISTURE TO SPREAD NORTHWARD. EC/GFS BOTH SHOW A
WEAK SHORTWAVE MOVING ACROSS SOUTHEASTERN UTAH TUESDAY
AFTERNOON...WHICH COULD ACT AS A FOCUS FOR CONVECTION.

FOR WEDNESDAY AND THURSDAY...MODELS SHOW THE FLOW AGAIN BECOMING
MORE WESTERLY BEHIND THE EXITING TROUGH...ALLOWING FOR SOME DRYING
ACROSS MUCH OF THE AREA...THOUGH GFS IS MORE AGGRESSIVE WITH THE
DRYING THAN THE EC. THE GLOBAL MODELS ALL SHOW A CALIFORNIA TROUGH
MOVING ONSHORE FRIDAY...BUT THEIR DIFFERING POSITIONS OF THE
SYSTEM SHOW DIFFERENT OUTCOMES FOR THE CWA. IN THE LATEST
GFS...THE SYSTEM IS FARTHER SOUTH...AND THIS BRINGS ADDITIONAL
DRYING TO THE AREA. MEANWHILE...THE EC SHOWS A TROUGH THAT IS
FARTHER NORTH...WHICH WOULD ALLOW MOISTURE TO RETURN TO
SOUTHEASTERN UTAH. REGARDLESS...HAVE KEPT POPS ABOVE CLIMO FOR THE
EXTENDED PERIOD.

&&

.AVIATION...THERE IS A 30 PERCENT CHANCE THAT THE SLC TERMINAL WILL
BE IMPACTED BY THUNDERSTORMS UNTIL AROUND 03Z. THE MOST LIKELY
IMPACT WOULD BE GUSTY ERRATIC WINDS AND CLOUD TO GROUND LIGHTNING.
OTHERWISE...SURFACE WINDS ARE EXPECTED TO SHIFT TO THE NORTHWEST
BETWEEN 21Z AND 22Z. A RETURN TO THE SOUTHEAST DRAINAGE WINDS IS
EXPECTED AROUND 03Z TO 04Z.

&&

.FIRE WEATHER...THE MONSOONAL FLOW WILL CONTINUE TO BRING DEEP
MOISTURE ACROSS SOUTHERN AND CENTRAL UTAH INTO THE BEGINNING OF NEXT
WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH
AFTERNOON INTO THE BEGINNING OF THE WORK WEEK. MEANWHILE...NORTHERN
UTAH WILL BE UNDER A SOMEWHAT DRIER SOUTHWESTERLY FLOW ALOFT...WITH
ONLY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTH
EACH DAY. WETTING RAINS ARE ALSO NOT AS LIKELY IN THE NORTH DUE TO
THE FASTER MOTION OF THE STORMS. THIS DRYING TREND WILL LINGER INTO
TUESDAY ACROSS THE NORTH...BUT MOISTURE WILL LIKELY INCREASE ON
WEDNESDAY AND THURSDAY AS THE FLOW BECOMES MORE SOUTHERLY AGAIN.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR
     UTZ013-016-019>021-518.

WY...NONE.
&&

PUBLIC...TRAPHAGAN
FIRE WEATHER...SCHOENING
AVIATION...YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 31, 5:17 AM MDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
517 AM MDT SAT JUL 31 2010

UTZ001>016-019>021-517-518-WYZ021-011130-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
517 AM MDT SAT JUL 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AIRMASS WILL REMAIN IN PLACE ACROSS SOUTHERN UTAH
TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE VALLEYS OF SOUTHERN UTAH WITH NUMEROUS STORMS OVER THE
MOUNTAINS. THESE STORMS WILL BE SLOW MOVING AND CAPABLE OF
PRODUCING VERY HEAVY WHICH MAY RESULT IN FLASH FLOODING. SLOT
CANYONS...SMALL STREAMS..AND NORMALLY DRY WASHES MAY BE
PARTICULARLY HAZARDOUS LOCATIONS TODAY. STORMS WILL BE MORE
ISOLATED ACROSS NORTHERN UTAH. HOWEVER..SOME OF THESE STORMS COULD
PRODUCE WIND GUSTS IN EXCESS OF 50 MPH.

TONIGHT...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE NORTH OUT
OF ARIZONA INTO SOUTH CENTRAL AND SOUTHEAST UTAH. ACROSS THE
NORTH...THUNDERSTORMS ARE EXPECTED TO DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOMEWHAT DRIER AIR WILL REMAIN IN PLACE ACROSS WESTERN AND
NORTHERN UTAH SUNDAY THROUGH MUCH OF NEXT WEEK. THE PRIMARY
THREAT FROM THESE STORMS WILL BE GUSTY WINDS. DEEPER MOISTURE WILL
REMAIN IN PLACE ACROSS THE SOUTH CENTRAL AND SOUTHEAST PORTION OF
THE STATE WITH SCATTERED THUNDERSTORMS EXPECTED DURING THE
AFTERNOON AND EVENING EACH DAY. SOME OF THESE STORMS WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. THIS GENERAL TREND OF
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE NORTH AND
WEST AND SCATTERED STORMS ACROSS THE SOUTH AND EAST WILL CONTINUE
THROUGH LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 31, 12:26 PM MDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1226 PM MDT SAT JUL 31 2010

UTZ016-518-311915-
SOUTHERN UTAH MOUNTAINS UT-SOUTHWEST UTAH UT-
1226 PM MDT SAT JUL 31 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEAVER AND WESTERN
PIUTE COUNTIES UNTIL 115 PM MDT...

AT 1220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF JUNCTION...MOVING NORTHWEST AT
5 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   BEAVER...
   MANDERFIELD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3838 11283 3849 11240 3819 11225 3814 11256
TIME...MOT...LOC 1826Z 139DEG 25KT 3825 11244

YOUNG
Special weather statement, Jul 31, 1:29 PM MDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
129 PM MDT SAT JUL 31 2010

UTZ518-312015-
SOUTHERN UTAH MOUNTAINS UT-
129 PM MDT SAT JUL 31 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARFIELD COUNTY
UNTIL 215 PM MDT...

AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BRYCE CYN NP...OR 38 MILES
WEST OF ESCALANTE.  THIS STORM WAS NEARLY STATIONARY.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHWESTERN GARFIELD COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3754 11214 3754 11238 3767 11231 3762 11211
TIME...MOT...LOC 1929Z 024DEG 1KT 3757 11226
Special weather statement, Jul 31, 2:11 PM MDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
211 PM MDT SAT JUL 31 2010

UTZ002-003-005-312100-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT
UT-SALT LAKE AND TOOELE VALLEYS UT-
211 PM MDT SAT JUL 31 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIS...EASTERN TOOELE
AND NORTHWESTERN SALT LAKE COUNTIES UNTIL 300 PM MDT...

AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STANSBURY PARK...OR 11 MILES NORTH OF
TOOELE...MOVING NORTHEAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH
BRIEF HEAVY RAIN AND GUSTY WINDS. THIS STORM WILL AFFECT I-80 AS IT
TRACKS NORTHEAST AND STRADDLES THE FREEWAY.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN TOOELE COUNTY...
  RURAL WESTERN SALT LAKE COUNTY...
  RURAL SOUTHWESTERN DAVIS COUNTY...
  RURAL SOUTHERN DAVIS COUNTY...
  RURAL NORTHWESTERN SALT LAKE COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4095 11219 4073 11203 4058 11238 4071 11252
TIME...MOT...LOC 2010Z 247DEG 16KT 4071 11225

YOUNG

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:07 PM MDTSpecial Weather StatementSLCTooele38 min
Jul 30, 6:24 PM MDTSpecial Weather StatementSLCIron36 min
Jul 30, 6:30 PM MDTAreal Flood AdvisorySLCKane2 hr
Jul 30, 7:34 PM MDTFlash Flood WarningSLCWashington3 hr
Jul 31, 4:14 AM MDTFlash Flood WatchSLC18 hr
Jul 31, 5:54 AM MDTAreal Flood AdvisorySLCKane4 hr
Jul 31, 12:26 PM MDTSpecial Weather StatementSLCPiute49 min
Jul 31, 1:29 PM MDTSpecial Weather StatementSLCKane46 min
Jul 31, 2:10 PM MDTSevere Thunderstorm WarningSLCGarfield20 min
Jul 31, 2:11 PM MDTSpecial Weather StatementSLCDavis49 min
Jul 31, 2:33 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake27 min
Jul 31, 5:44 PM MDTFlash Flood WarningSLCKane, Washington3 hr

Nearby

Flash Flood Warnings in Utah, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.